On the Order Hereditary Closure Preserving Sum Theorem
Keywords:Elementary set, Order hereditary closure preserving, sum theorem
The main purpose of this paper is to prove the following two theorems, an order hereditary closure preserving sum theorem and an hereditary theorem:
(1) If a topological property P satisfies (Σ') and is closed hereditary, and if V is an order hereditary closure preserving open cover of X and each V ϵ V is elementary and possesses P, then X possesses P.
(2) Let a topological property P satisfy (Σ') and (β), and be closed hereditary. Let X be a topological space which possesses P. If every open subset G of X can be written as an order hereditary closure preserving (in G) collection of elementary sets, then every subset of X possesses P.
S. P. Arya and M. K. Singal, More sum theorems for topological spaces, Pacific J. Math. 59 (1975), 1-7. http://dx.doi.org/10.2140/pjm.1975.59.1
S. P. Arya and M. K. Singal, On the closure preserving sum theorem, Proc. Amer. Math. Soc. 53 (1975), 518-522. http://dx.doi.org/10.1090/S0002-9939-1975-0383335-6
C. H. Dowker, Inductive-dimension of completely normal spaces, Quart. J. Math. 59 (1975) 1-7.
G. Gao, On the closure preserving sum theorems, Acta Math. Sinica 29 (1986), 58-62.
R. E. Hodel, Sum theorems for topological spaces, Pacific J. Math. 30 (1969), 59-65. http://dx.doi.org/10.2140/pjm.1969.30.59
Y. Katuta, A theorem On paracompactness of product spaces, Proc. Japan. Acad. 43 (1967), 615-618. http://dx.doi.org/10.3792/pja/1195521519
How to Cite
This journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.